MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X75 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X75 MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 1896-5075S
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental.Device not available to stryker.
 
Event or Problem Description
This report is out of box failure.The physician noticed that there was powder of cushioning on the screw.The physician considered it can not be used, and changed to the other device.The procedure was completed using other device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Evaluation revealed the packaging of the locking screw, fully threaded t2 tibia ø5x75 mm to be the subject product.No further associated products were reported.The device resp.Packaging reported was not returned to stryker kiel and thus, a physical examination of the subject device was impossible.Below report is based on available information, only.Review of the manufacturing documents revealed no discrepancies; the item was documented as faultless prior to distribution.Based on the information given an exact root cause could not be determined.Review of complaint history, capa databases and risk analysis did not identify any conspicuity.The review of the risk assessment for the failure mode indicated the issue was addressed adequately.There are no actions in place related to the reported event for the subject product.The file will be closed formally in accordance to our procedures.In case the item and / or substantive information will become available in future the file will be reviewed and reopened.No non-conformity was identified.

Brand Name
LOCKING SCREW, FULLY THREADED T2 TIBIA Ø5X75 MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key7410159
Report Number0009610622-2018-00173
Device Sequence Number10775376
Product Code HSB
UDI-Device Identifier04546540202567
UDI-Public(01)04546540202567
Combination Product (Y/N)N
PMA/510(K) Number
K032244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number1896-5075S
Device Catalogue Number18965075S
Device Lot NumberK0B625E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2018
Supplement Date Received by Manufacturer09/13/2018
Initial Report FDA Received Date04/09/2018
Supplement Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;